Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2012, Special Issue (2012), Article ID 902931, 45 pages.

Nonlinear Random Stability via Fixed-Point Method

Yeol Je Cho, Shin Min Kang, and Reza Saadati

Full-text: Open access

Abstract

We prove the generalized Hyers-Ulam stability of the following additive-quadratic-cubic-quartic functional equation f ( x + 2 y ) + f ( x 2 y ) = 4 f ( x + y ) + 4 f ( x y ) 6 f ( x ) + f ( 2 y ) + f ( 2 y ) 4 f ( y ) 4 f ( y ) in various complete random normed spaces.

Article information

Source
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 902931, 45 pages.

Dates
First available in Project Euclid: 3 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357180332

Digital Object Identifier
doi:10.1155/2012/902931

Mathematical Reviews number (MathSciNet)
MR2904543

Zentralblatt MATH identifier
1244.39018

Citation

Cho, Yeol Je; Kang, Shin Min; Saadati, Reza. Nonlinear Random Stability via Fixed-Point Method. J. Appl. Math. 2012, Special Issue (2012), Article ID 902931, 45 pages. doi:10.1155/2012/902931. https://projecteuclid.org/euclid.jam/1357180332


Export citation

References

  • S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960.
  • D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941.
  • T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950.
  • T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978.
  • P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive map- pings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994.
  • P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1, pp. 76–86, 1984.
  • S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, no. 1, pp. 59–64, 1992.
  • D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Basel, Switzerland, 1998.
  • Pl. Kannappan, Functional Equations and Inequalities with Applications, Springer, New York, NY, USA, 2009.
  • S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001.
  • S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48, Springer, New York, NY, USA, 2011.
  • Th. M. Rassias and J. Brzdek, Functional Equations in Mathematical Analysis, Springer, New York, NY, USA, 2012.
  • K. Jun and H. Kim, “The generalized Hyers-Ulam-Rassias stability of a cubic functional equation,” Journal of Mathematical Analysis and Applications, vol. 274, no. 2, pp. 867–878, 2002.
  • M. Eshaghi-Gordji, S. Kaboli-Gharetapeh, C. Park, and S. Zolfaghri, “Stability of an additivecubic-quartic functional equation,” Advances in Difference Equations, vol. 2009, Article ID 395693, 20 pages, 2009.
  • L. Cădariu and V. Radu, “Fixed points and the stability of Jensen's functional equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 1, 2003.
  • J. Diaz and B. Margolis, “A fixed point theorem of the alternative for contractions on a generalized complete metric space,” Bulletin of the American Mathematical Society, vol. 74, pp. 305–309, 1968.
  • G. Isac and Th. M. Rassias, “Stability of $\psi $-additive mappings: appications to nonlinear analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 19, pp. 219–228, 1996.
  • L. Cădariu and V. Radu, “On the stability of the Cauchy functional equation: a fixed point approach,” Grazer Mathematische Berichte, vol. 346, pp. 43–52, 2004.
  • L. Cădariu and V. Radu, “Fixed point methods for the generalized stability of functional equations in a single variable,” Fixed Point Theory and Applications, vol. 2008, Article ID 749392, 2008.
  • M. Mirzavaziri and M. S. Moslehian, “A fixed point approach to stability of a quadratic equation,” Bulletin of the Brazilian Mathematical Society, vol. 37, no. 3, pp. 361–376, 2006.
  • V. Radu, “The fixed point alternative and the stability of functional equations,” Fixed Point Theory, vol. 4, pp. 91–96, 2003.
  • R. P. Agarwal, Y. J. Cho, and R. Saadati, “On random topological structures,” Abstract and Applied Analysis, vol. 2011, Article ID 762361, 41 pages, 2011.
  • S. S. Chang, Y. J. Cho, and S. M. Kang, Nonlinear Operator Theory in Probabilistic Metric Spaces, Nova Science Publishers, Huntington, NY, USA, 2001.
  • D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008.
  • B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Publishing, New York, NY, USA, 1983.
  • A. N. Šerstnev, “On the concept of a stochastic normalized space,” Doklady Akademii Nauk SSSR, vol. 149, pp. 280–283, 1963.
  • O. Hadžić and E. Pap, Fixed Point Theory in PM Spaces, Kluwer Academic, Dodrecht, The Netherlands, 2001.
  • O. Hadžić, E. Pap, and M. Budinčević, “Countable extension of triangular norms and their applica- tions to the fixed point theory in probabilistic metric spaces,” Kybernetika, vol. 38, no. 3, pp. 363–381, 2002.
  • C. Alsina, “On the stability of a functional equation arising in probabilistic normed spaces,” in General Inequalities (Oberwolfach, 1986), vol. 5, pp. 263–271, Birkhäuser, Basel, Switzerland, 1987.
  • A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, “Fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730–738, 2008.
  • A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008.
  • A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy approximately cubic mappings,” Information Scien- ces, vol. 178, no. 19, pp. 3791–3798, 2008.
  • D. Miheţ, “The probabilistic stability for a functional equation in a single variable,” Acta Mathematica Hungarica, vol. 123, no. 3, pp. 249–256, 2009.
  • D. Miheţ, “The fixed point method for fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1663–1667, 2009.
  • D. Miheţ, R. Saadati, and S. M. Vaezpour, “The stability of the quartic functional equation in random normed spaces,” Acta Applicandae Mathematicae, vol. 110, no. 2, pp. 797–803, 2010.
  • D. Miheţ, R. Saadati, and S. M. Vaezpour, “The stability of an additive functional equation in Menger probabilistic $\phi $-normed spaces,” Mathematica Slovaca, vol. 61, no. 5, pp. 817–826, 2011.
  • E. Baktash, Y. J. Cho, M. Jalili, R. Saadati, and S. M. Vaezpour, “On the stability of cubic mappings and quadratic mappings in random normed spaces,” Journal of Inequalities and Applications, vol. 2008, Article ID 902187, 2008.
  • R. Saadati, S. M. Vaezpour, and Y. J. Cho, “Erratum: A note to paper “On the stability of cubic map- pings and quartic mappings in random normed spaces” [MR2476693],” Journal of Inequalities and Applications, Article ID 214530, 6 pages, 2009.
  • S.-S. Zhang, R. Saadati, and G. Sadeghi, “Solution and stability of mixed type functional equation in non-Archimedean random normed spaces,” Applied Mathematics and Mechanics. English Edition, vol. 32, no. 5, pp. 663–676, 2011.
  • K. Hensel, “Uber eine neue Begrundung der Theorie der algebraischen Zahlen,” Jahresbericht der Deut- schen Mathematiker-Vereinigung, vol. 6, pp. 83–88, 1897.
  • A. Mirmostafaee and M. S. Moslehian, “Fuzzy stability of additive mappings in non-Archimedean Fuzzy normed spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1643–1652, 2009.
  • G. Deschrijver and E. E. Kerre, “On the relationship between some extensions of fuzzy set theory,” Fuzzy Sets and Systems, vol. 133, no. 2, pp. 227–235, 2003.